# SDR USAA011196

- Difficulty date: September 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 1 INCH BY 2 INCH, BS 1016.  CORROSION LEVEL 2.  INSTALLED DOUBLER PER EA 85159 AND EA 85231.  (M)
